# SDR JJBA201910097005

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 34,756 hours, 22,156 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 3013
- Condition: Inoperative
- Location: Te Flaps
- Part time: 3,464 hours, 3,274 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING DESCENT TO 230 SPS ADVANCED AND FLAP LOW SPEED PRESENTED WHEN FLAP 9 SELECTED FLAP FAIL. R&R FECU. OPS CHECK NO DEFECTS NOTED.
